Alert archive / New Jersey / Special Marine Warnings in 2014

Special Marine Warning 1, NWS Philadelphia/Mount Holly

January 6, 2014

NWS Philadelphia/Mount Holly issued this special marine warning at Jan 6, 2014, 8:32 AM EST. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 6, 2014, 8:32 AM EST (13:32 UTC)
Expired
Jan 6, 2014, 10:30 AM EST
In force
118 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Dover AFB radar (KDOX), 79 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2014-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2014-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
372 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WHUS51 KPHI 061332
SMWPHI
ANZ431-450>455-470-061530-
/O.NEW.KPHI.MA.W.0001.140106T1332Z-140106T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
832 AM EST MON JAN 6 2014

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE DELAWARE BAY SOUTH OF A LINE BETWEEN EAST POINT NJ AND
  SLAUGHTER BEACH DE...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK      
  ISLAND DE OUT 20 TO 40 NM...
 
* UNTIL 1030 AM EST

* AT 825 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SHARP NARROW LINE OF RAIN SHOWERS WITH STRONG GUSTY WINDS          
  EXTENDING FROM WEST OF NEWARK NEW JERSEY SOUTHEAST TO NEAR DOVER   
  DELAWARE. THIS LINE WAS MOVING EAST AT ROUND 40 MPH AND WILL REACH 
  THE COAST BETWEEN 900 AM AND 930 AM.  WIND GUSTS OF AROUND 40      
  KNOTS HAVE BEEN REPORTED WITH THIS LINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...AND VERY BRIEF 
DOWNPOURS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL THIS 
STORM PASSES.

&&

LAT...LON 3966 7330 3822 7432 3858 7528 3859 7529
      3874 7508 3889 7528 3931 7497 3912 7485
      3893 7496 3894 7490 3894 7491 3945 7473
      3938 7472 3934 7470 3954 7431 4044 7397
TIME...MOT...LOC 1329Z 236DEG 37KT 4055 7389

$$

JJM
1 follow-up statement
131 
FZUS71 KPHI 061504
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1004 AM EST MON JAN 6 2014

ANZ431-061513-
/O.CAN.KPHI.MA.W.0001.000000T0000Z-140106T1530Z/
1004 AM EST MON JAN 6 2014

...SPECIAL MARINE WARNING CANCELLED...

THE AFFECTED AREA WAS...
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE OVER
ATLANTIC COASTAL WATERS...
INCLUDING CAPE HENLOPEN...BRANDYWINE SHOAL LIGHT...BROWN SHOAL LIGHT
AND EAST POINT...

LAT...LON 3886 7387 3870 7415 3822 7432 3849 7504
      3876 7508 3970 7419 3982 7416 3981 7421
      3992 7411 3994 7416 4003 7413 4004 7406
      4005 7412 4011 7409 4016 7402 4019 7406
      4021 7400 4043 7397 3966 7330
TIME...MOT...LOC 1503Z 236DEG 37KT 4109 7283

$$

ANZ450>455-470-061530-
/O.CON.KPHI.MA.W.0001.000000T0000Z-140106T1530Z/
1004 AM EST MON JAN 6 2014

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1030 AM EST...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING DELAWARE LIGHTSHIP BUOY 44009...INDIAN RIVER INLET
BRIDGE...REHOBOTH BEACH...28-MILE WRECK...ATLANTIC CITY REEF...AXEL
CARLSON REEF...BARNEGAT LIGHT...BARNEGAT LIGHT REEF...BEACH HAVEN...
BUOY 2FB...BUOY 2MS...BUOY 3FB...BUOY 4FB...BRIGANTINE...CAPE MAY
REEF...DEEPWATER REEF...FIVE FATHOMS BUOY...FORKED RIVER...GARDEN
STATE NORTH REEF...GARDEN STATE SOUTH REEF...GREAT EGG INLET...GREAT
EGG REEF...HARVEY CEDARS...LAVALLETTE...LITTLE EGG INLET...LITTLE EGG
REEF...MANASQUAN INLET...MONMOUTH BEACH...NORTH BEACH HAVEN...OCEAN
CITY REEF...OCEAN GATE...SANDY HOOK REEF...SEA BRIGHT...SEA GIRT
REEF...SEASIDE PARK...SHARK RIVER REEF...SHIP BOTTOM...THE LUMP AND
WILDWOOD REEF...

AT 1000 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SHARP NARROW LINE OF RAIN SHOWERS OFF THE NEW JERSEY AND 
DELAWARE COASTS...MOVING NORTHEAST AT 35 KNOTS. WIND GUSTS IN EXCESS 
OF 30 KTS IS POSSIBLE OFF THE COAST.

LAT...LON 3886 7387 3870 7415 3822 7432 3849 7504
      3876 7508 3970 7419 3982 7416 3981 7421
      3992 7411 3994 7416 4003 7413 4004 7406
      4005 7412 4011 7409 4016 7402 4019 7406
      4021 7400 4043 7397 3966 7330
TIME...MOT...LOC 1503Z 236DEG 37KT 4109 7283

$$

JJM

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jan 6, 8:12 AM EST, 20 minutes earlier.

Area forecast discussion, Jan 6, 8:12 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 AM EST MON JAN 6 2014

.SYNOPSIS...
A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH OUR REGION
DURING THIS MORNING. ARCTIC HIGH PRESSURE WILL FOLLOW FOR TUESDAY
INTO WEDNESDAY. THE CENTER OF THE HIGH IS FORECAST TO PASS OFF THE
MIDDLE ATLANTIC COAST LATE ON WEDNESDAY. A WEAKENING FRONTAL
BOUNDARY FROM THE NORTHWEST IS EXPECTED TO REACH OUR REGION EARLY
ON THURSDAY FOLLOWED BY ANOTHER AREA OF HIGH PRESSURE. AN UPPER
LEVEL DISTURBANCE APPROACHING FROM THE WEST IS ANTICIPATED TO PASS
OVERHEAD IN THE LATE THURSDAY NIGHT INTO EARLY FRIDAY TIME FRAME.
A FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO ARRIVE OVER
THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A NARROW LOW-TOPPED CONVECTIVE LINE DEVELOPED NEARLY RIGHT ALONG
THE COLD FRONT AS STRONG FORCING HAS BECOME ALIGNED ALONG THE
BOUNDARY. THIS IS RESULTING IN A BURST OF RAIN ALONG WITH WIND GUSTS
TO AROUND 40 MPH IN GENERAL. IN ADDITION, A SHARP WIND SHIFT WILL
OCCUR AS THE NARROW LINE MOVES THROUGH. TEMPERATURES ARE ALREADY
FALLING ACROSS THE WESTERN ZONES IN THE WAKE OF THE NARROW CONVECTIVE
LINE/COLD FRONT, AND SOME ADJUSTMENTS TO THE HOURLY GRIDS WERE MADE.
MORE WILL LIKELY BE NEEDED AS THE ARCTIC AIR BEGINS TO FLOOD INTO
THE CWA THROUGH THE DAY.

OUR MAXIMUM TEMPERATURES FOR THE DAY WILL BE EARLY THIS MORNING,
IN THE MILD SOUTHERLY FLOW AHEAD OF THE STRONG COLD FRONT. EARLY
MORNING TEMPERATURES ARE INTO THE 50S ACROSS MUCH OF THE CWA, WITH
SOME LOWER 60S INTO OUR SOUTHERN ZONES. SHOWERS WILL PERSIST
THROUGH THIS MORNING, BEFORE TAPERING OFF BY LATE MORNING TO EARLY
AFTERNOON ACROSS THE CWA FROM WEST TO EAST. RAIN SHOWERS
ASSOCIATED WITH THE FRONT WILL MOSTLY END BEFORE IT BECOMES COLD
ENOUGH TO CHANGE TO SNOW. WINDS ARE FORECAST TO SHIFT TO THE WEST-
NORTHWEST FOLLOWING THE COLD FRONT PASSAGE FROM MID TO LATE
MORNING, AND BECOME GUSTY THROUGH THE AFTERNOON, WITH GUSTS
BETWEEN 25 TO 30 MPH. STRONG COLD AIR ADVECTION WILL ENSUE, WITH
TEMPERATURES STEADILY FALLING FROM MID/LATE MORNING AND THROUGH
THE AFTERNOON. MOST OF THE REGION WILL BE BACK DOWN IN THE 30S
BEFORE SUNSET.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
ARCTIC HIGH PRESSURE BUILDS IN AT THE SURFACE BEHIND THE
DEPARTING COLD FRONT AND A DEEP MID LEVEL TROUGH WILL DIG DOWN AND
MOVE ACROSS THE AREA. TEMPERATURES WILL PLUMMET AND WE MAY NEAR OR
EXCEED RECORD VALUES TONIGHT. VERY GUSTY NORTHWEST WINDS WILL
OCCUR BEHIND THE FRONT AND WE WILL SEE VERY COLD WIND CHILL VALUES
ACROSS THE REGION. WIND CHILL VALUES WILL GENERALLY BE AROUND -10
TO -15 ACROSS OUR FORECAST AREA, WITH VALUES INTO THE -20S ACROSS
THE SOUTHERN POCONOS FOR TONIGHT INTO TUESDAY MORNING. WE HAVE
ISSUED A WIND CHILL WARNING FOR CARBON AND MONROE COUNTIES, PA AS
WE EXPECT THESE AREAS TO REACH WARNING CRITERIA. FOR THE REMAINDER
OF THE FORECAST AREA, WE HAVE ISSUED A WIND CHILL ADVISORY. WINDS
ARE EXPECTED TO GUST BETWEEN 25 TO 35 MPH, ESPECIALLY GOING INTO
EARLY TUESDAY MORNING. ACTUAL AIR TEMPERATURES ARE EXPECTED TO
BOTTOM OUT IN THE SINGLE DIGITS FOR MUCH OF THE CWA, WITH TEMPS
DROPPING BACK TO AROUND 5 BELOW ZERO IN THE SOUTHERN POCONOS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
ARCTIC AIR WILL SETTLE IN OUR REGION FOR TUESDAY AND THE SKY
SHOULD BE MAINLY CLEAR. TEMPERATURES AT THE 850 HPA LEVEL ARE
ANTICIPATED TO BE FROM -21C TO -26C. MAXIMUM SURFACE TEMPERATURES
ARE FORECAST TO RANGE FROM AROUND ZERO IN THE POCONOS TO THE UPPER
TEENS ALONG THE COAST. THE WEST NORTHWEST WIND WILL BE AROUND 15
TO 25 MPH WITH GUSTS NEAR 35 OR 40 MPH. WIND CHILL VALUES WILL
BECOME QUITE DANGEROUS, DROPPING TO MINUS 20 TO MINUS 30 IN THE
POCONOS AND TO MINUS 10 TO MINUS 20 IN TH REST OF OUR FORECAST
AREA. A WIND CHILL WARNING WILL BE IN EFFECT FOR THE POCONOS WITH
A WIND CHILL ADVISORY ELSEWHERE. THE WIND CHILL ADVISORY WILL
COVER ONLY THE MORNING HOURS FROM PHILADELPHIA SOUTHWARD AS WIND
CHILL VALUES SHOULD RISE A BIT ABOVE THE MINUS 10 CRITERION THERE
DURING TUESDAY AFTERNOON.

WIND SPEEDS ARE FORECAST TO DECREASE GRADUALLY ON TUESDAY NIGHT
ALLOWING TEMPERATURES TO DROP BACK INTO THE SINGLE DIGITS AT MOST
LOCATIONS WITH READINGS AGAIN FALLING BELOW ZERO IN THE NORTH.
NEVERTHELESS, WE WILL NEED TO KEEP THE WIND CHILL WARNING IN THE
POCONOS AND THE WIND CHILL ADVISORY FOR OTHER AREA TO THE NORTH OF
PHILADELPHIA FOR TUESDAY NIGHT.

THE AIR MASS SHOULD CONTINUE TO MODIFY ON WEDNESDAY AS THE CORE
OF THE COLD AIR LIFTS FARTHER NORTHWARD. WEDNESDAY WILL LIKELY BE
ANOTHER COLD DRY DAY WITH PERHAPS SOME HIGH CLOUDS BUILDING
OVERHEAD. AFTERNOON READINGS ARE ANTICIPATED TO BE ABOUT 15
DEGREES WARMER THAN THOSE ON TUESDAY.

SOME WARM ADVECTION MID LEVEL CLOUDS AND STRATOCUMULUS MAY AFFECT
OUR REGION FROM WEDNESDAY NIGHT INTO THURSDAY AS A WEAK AND
DISSIPATING FRONTAL BOUNDARY DROPS INTO OUR REGION.

THE 0000 UTC GFS AND THE 0000 UTC ECMWF CONTINUE TO FORECAST A
MID LEVEL SHORT WAVE TROUGH PASSING OVERHEAD EITHER LATE ON
THURSDAY NIGHT OR EARLY ON FRIDAY MORNING. THE FEATURE IS EXPECTED
TO BRING SOME PRECIPITATION. WE MAY SEE SNOW ACROSS OUR NORTHERN
COUNTIES AND A MIX OF SNOW AND RAIN IN THE SOUTH ON THURSDAY NIGHT
INTO EARLY FRIDAY.

MID LEVEL RIDGING IS EXPECTED OVER THE WESTERN NORTH ATLANTIC FOR
FRIDAY INTO SATURDAY WITH THE MODELS STILL DIFFERING ON THE TIMING
OF THE NEXT SHORT WAVE AND ASSOCIATED FRONTAL BOUNDARY FROM THE
WEST.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

TODAY...A NARROW LINE CONTINUES TO MOVE ACROSS THE AREA FROM WEST
TO EAST EARLY THIS MORNING ASSOCIATED WITH A STRONG COLD FRONT. A
BURST OF RAIN AND A SHARP WIND SHIFT FROM SOUTH TO WESTERLY WILL
OCCUR AS THIS LINE MOVES THROUGH. IN ADDITION, WIND GUSTS IN THE
30-40 KNOT RANGE WILL OCCUR WITH THE LINE.

BEHIND THE COLD FRONT, WINDS ARE EXPECTED TO SHIFT AND BECOME
WEST-NORTHWEST AND GUSTY, WITH GUSTS IN THE 20 TO 30 KNOT RANGE.
FOLLOWING THE MID-MORNING COLD FRONT PASSAGE, ANY REMAINING
MVFR/IFR ACROSS THE REGION IS EXPECTED TO IMPROVE TO VFR FOR THE
AFTERNOON AND REMAIN VFR THROUGH TONIGHT.

OUTLOOK...
TUESDAY...MAINLY VFR WITH A GUSTY WEST TO NORTHWEST WIND.
SUSTAINED WIND SPEEDS SHOULD BE NEAR 20 KNOTS WITH GUSTS INTO THE
30S.

TUESDAY NIGHT THROUGH THURSDAY...MAINLY VFR.

THURSDAY NIGHT AND FRIDAY...A CHANCE OF SNOW AND RAIN MAINLY FROM
LATE THURSDAY NIGHT INTO FRIDAY MORNING. MVFR AND IFR CONDITIONS
ARE POSSIBLE.

&&

.MARINE...
THROUGH THIS MORNING AHEAD OF AN APPROACHING STRONG COLD FRONT,
SOUTHERLY WINDS AND SEAS ARE EXPECTED TO STEADILY INCREASE,
REACHING SCA LEVELS. FOLLOWING THE PASSAGE OF THIS COLD FRONT BY
EARLY AFTERNOON ACROSS OUR WATERS, WINDS ARE EXPECTED TO SHIFT TO
THE WEST-NORTHWEST WITH GUSTS REACHING AROUND 40 KNOTS THIS
AFTERNOON/EVENING AND THROUGH MOST OF TUESDAY IN STRONG COLD AIR
ADVECTION. SEAS ARE EXPECTED TO REACH INTO THE 5 TO 8 FOOT RANGE
FOR OUR ATLANTIC COASTAL WATERS, WITH 3 TO 5 FOOT SEAS INTO
DELAWARE BAY. WE WILL CONTINUE WITH OUR CURRENT GALE WARNING
HEADLINE. IN ADDITION TO GALE CONDITIONS, FREEZING SPRAY WILL BE
AN ISSUE IN THE STRONG GUSTY WINDS FROM TONIGHT THROUGH TUESDAY.
WE HAVE INCLUDED A FREEZING SPRAY ADVISORY AS PART OF OUR MWW
HEADLINE PRODUCT ALONG WITH THE GALE WARNING. MODERATE FREEZING
SPRAY IS LIKELY FROM LATE TONIGHT INTO TUESDAY NIGHT ALONG OUR
ATLANTIC COASTAL WATERS AND INTO DELAWARE BAY.

OUTLOOK...
TUESDAY...A GALE WARNING IS IN EFFECT DUE TO THE ANTICIPATED
STRONG COLD ADVECTION AND BRISK WEST TO NORTHWEST FLOW. MODERATE
FREEZING SPRAY IS LIKELY. A FREEZING SPRAY ADVISORY WILL BE IN
EFFECT.

TUESDAY NIGHT AND WEDNESDAY MORNING...A SMALL CRAFT ADVISORY WILL
LIKELY BE NEEDED AS THE STRONG WEST NORTHWEST FLOW WEAKENS SLOWLY.
THE THREAT OF MODERATE FREEZING SPRAY WILL CONTINUE. A FREEZING
SPRAY ADVISORY WILL BE IN EFFECT UNTIL 600 AM WEDNESDAY.

WEDNESDAY AFTERNOON THROUGH FRIDAY...NO MARINE HEADLINES ARE
ANTICIPATED.

&&

.TIDES/COASTAL FLOODING...
THE STRONG OFFSHORE FLOW MAY RESULT IN LOW WATER LEVEL ISSUES.
THE GUIDANCE IS BRINGING OUR OCEANFRONT NEAR BUT NOT QUITE TO BLOW
OUT TIDE LEVELS AROUND TUESDAY EVENING'S LOW TIDE. IT APPEARS AS
THOUGH THE MAIN THREAT OF BLOW OUT TIDES IS ON THE LOWER DELAWARE
RIVER AND PERHAPS THE UPPER PART OF DELAWARE BAY. THE DAYTIME LOW
TIDE ON TUESDAY MAY BE AFFECTED AS WELL AS THE TUESDAY NIGHT LOW
TIDE AND PERHAPS EVEN THE WEDNESDAY LOW TIDE. WE WILL TAKE A LOOK
AT THE NEXT GUIDANCE PACKAGE.

&&

.CLIMATE...
RECORD LOWS FOR TODAY, TUESDAY AND WEDNESDAY (JANUARY 6, 7 AND 8)
ARE BELOW.

           1/6         1/7            1/8
KACY...  4  1981     4  1884        2  1981
KPHL...  4  1896     7  1988        2  1970
KILG...  7  1942    10  1988,1942   0  1970
KABE... -4  1968   - 4  1942       -3  1942
KTTN...  5  1904     6  1912      -12  1866
KGED...  6  1969     9  1988       10  1970
KRDG... -6  1904     6  1988        2  1942
KMPO...-22  1904    -5  1988      -13  1942

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY
     FOR PAZ060>062-101>106.
     WIND CHILL ADVISORY FROM 1 AM TO NOON EST TUESDAY FOR PAZ070-
     071.
     WIND CHILL WARNING FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY FOR
     PAZ054-055.
NJ...WIND CHILL ADVISORY FROM 1 AM TUESDAY TO 6 AM EST WEDNESDAY
     FOR NJZ001-007>010-012>015.
     WIND CHILL ADVISORY FROM 1 AM TO NOON EST TUESDAY FOR
     NJZ016>027.
DE...WIND CHILL ADVISORY FROM 1 AM TO NOON EST TUESDAY FOR
     DEZ001>004.
MD...WIND CHILL ADVISORY FROM 1 AM TO NOON EST TUESDAY FOR MDZ008-
     012-015-019-020.
MARINE...FREEZING SPRAY ADVISORY FROM 1 AM TUESDAY TO 6 AM EST
     WEDNESDAY FOR ANZ430-431-450>455.
     GALE WARNING FROM 1 PM THIS AFTERNOON TO 6 PM EST TUESDAY FOR
     ANZ430-431-450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...GORSE/KLINE
SHORT TERM...KLINE/MEOLA
LONG TERM...IOVINO
AVIATION...GORSE/IOVINO/KLINE
MARINE...IOVINO/KLINE
TIDES/COASTAL FLOODING...IOVINO
CLIMATE...DRAG/GAINES
Hazardous weather outlook, Jan 6, 6:28 AM EST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 AM EST MON JAN 6 2014

NJZ001-007>010-012>015-PAZ060>062-101>106-071130-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-
LOWER BUCKS-
628 AM EST MON JAN 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-071130-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
628 AM EST MON JAN 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO NOON EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-071130-
CARBON-MONROE-
628 AM EST MON JAN 6 2014

...WIND CHILL WARNING IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-071130-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
628 AM EST MON JAN 6 2014

...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST
TUESDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 6 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   FREEZING SPRAY ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 6, 7:36 AM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
736 AM EST MON JAN 6 2014

DEZ002>004-MDZ020-NJZ001-007>010-012>027-PAZ070-071-104>106-061330-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAMDEN NJ-CAPE MAY NJ-
CAROLINE MD-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-
DELAWARE PA-DELAWARE BEACHES DE-EASTERN MONMOUTH NJ-
EASTERN MONTGOMERY PA-GLOUCESTER NJ-HUNTERDON NJ-INLAND SUSSEX DE-
KENT DE-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SALEM NJ-
SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-UPPER BUCKS PA-
WARREN NJ-WESTERN MONMOUTH NJ-
736 AM EST MON JAN 6 2014

...A SHARP NARROW LINE OF RAIN SHOWERS WITH GUSTY WINDS WILL AFFECT
ATLANTIC...BUCKS...BURLINGTON...CAMDEN...CAPE MAY...
CUMBERLAND...DELAWARE...GLOUCESTER...HUNTERDON...KENT...MERCER...
MIDDLESEX...MONMOUTH...MORRIS...NORTHEASTERN CAROLINE...NORTHEASTERN
SUSSEX...OCEAN...PHILADELPHIA...SALEM...SOMERSET...SOUTHEASTERN
MONTGOMERY...SUSSEX AND WARREN COUNTIES...

AT 728 AM EST...A SHARP NARROW LINE OF RAIN SHOWERS WITH GUSTY WINDS
IN EXCESS OF 50 MPH WAS LOCATED FROM NORTHEASTERN PENNSYLVANIA SOUTH
TO JUST EAST OF WILMINGTON DELAWARE. THIS LINE WAS MOVING EAST AT
AROUND 40 MPH.

WIND GUSTS IN EXCESS OF 50 MPH CAN BE EXPECTED WITH THIS LINE AS IT
MOVES THROUGH.

THIS LINE REPRESENTS THE LEADING EDGE OF AN ARCTIC COLD FRONT MOVING
EAST. IT SHOULD BE OFF THE COAST BY 900 AM.

LAT...LON 3967 7414 3899 7478 3894 7486 3892 7491
      3918 7495 3918 7540 3875 7508 3897 7583
      3930 7571 3919 7516 3946 7555 3984 7553
      4100 7512 4136 7469 4097 7427 4060 7444
      4043 7400 4048 7401 4031 7396

FORECASTER: JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 9:10 PM ESTDense Fog AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more9 hr
Jan 6, 3:30 AM ESTWind Chill AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more42 hr
Jan 6, 6:28 AM ESTHeavy Freezing Spray AdvisoryPHI47 hr
Jan 6, 7:36 AM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more54 min
Jan 6, 3:30 AM ESTWind Chill WarningPHICarbon, Monroe50 hr

Nearby

Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.